# SDR SWAA2013121323265

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 55,543 hours, 32,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE FELL OUT OF CASE.  REINSTALLED SLIDE IAW MT.
